# SDR R61A2020120100827

- Difficulty date: November 26, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 18,442 hours, 12,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011504
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 17,412 hours, 11,730 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT SIGN FOR CENTER AISLE WILL NOT ILLUMINATE.  R & R EMERGENCY LIGHT POWER UNIT NR 3, IAW AMM 33-50-01.
